# SDR YENA2024110101421

- Difficulty date: October 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,906 hours, 1,758 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'CIDS 2 MAINTENANCE MESSAGE; ITEM ALREADY DEFERRED, REF LOG PAGE 4170932, ITEM 1 (REMOVED AND REPLACED GPWC IAW AMM 34-48-34. OPS CHECK GOOD. LATEST SOFTWARE (642) INSTALLED).'
